# SDR SWAA982813

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 500-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND INTERCOSTAL BROKEN AT BS 500B TO 520, LBL 21, WL 156.  REMOVED AND REPLACED INTERCOSTAL PER BOEING SRM.
